Header

UZH-Logo

Maintenance Infos

A compactification of the space of maps from curves


Kim, Bumsig; Kresch, Andrew; Oh, Yonggeun (2014). A compactification of the space of maps from curves. Transactions of the American Mathematical Society, 366(1):51-74.

Abstract

We construct a new compactification of the moduli space of maps from pointed nonsingular projective stable curves to a nonsingular projective variety with prescribed ramification indices at the points. It is shown to be a proper Deligne-Mumford stack equipped with a natural virtual fundamental class.

Abstract

We construct a new compactification of the moduli space of maps from pointed nonsingular projective stable curves to a nonsingular projective variety with prescribed ramification indices at the points. It is shown to be a proper Deligne-Mumford stack equipped with a natural virtual fundamental class.

Statistics

Citations

3 citations in Web of Science®
3 citations in Scopus®
Google Scholar™

Altmetrics

Downloads

69 downloads since deposited on 06 Dec 2013
9 downloads since 12 months
Detailed statistics

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
Dewey Decimal Classification:510 Mathematics
Language:English
Date:2014
Deposited On:06 Dec 2013 12:29
Last Modified:08 Dec 2017 00:41
Publisher:American Mathematical Society
ISSN:0002-9947
Publisher DOI:https://doi.org/10.1090/S0002-9947-2013-05845-X

Download

Download PDF  'A compactification of the space of maps from curves'.
Preview
Content: Published Version
Language: English
Filetype: PDF
Size: 285kB
View at publisher